MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Presse medicale (Paris, France : 1983) · 1991

[Cutaneo-mucosal hyperpigmentation in AIDS. 4 cases].

Poizot-Martin I, Lafeuillade A, Dhiver C, Xeri L, Bouabdallah R, Gamby T, Gastaut J A

Клинический случайАннотация на английскомСтатьяОбзорПеревод в очереди

Аннотация

Four cases of pigmentation of the skin and mucous membranes in homosexuals of the IVC1 group (CDC classification) are reported. The aetiological investigation, although incomplete, pointed to a medicinal origin which could not be formally confirmed. The drugs suspected were azidothymidine, pyrimethamine and ketoconazole. There was no clinical or laboratory evidence of adrenal insufficiency. The few published cases of cutaneo-mucosal pigmentation in HIV infection, often mimicking adrenal insufficiency, emphasize the need for thorough toxicological investigation; this may avoid prescribing an unnecessary and dangerous corticosteroid therapy which might be harmful in these deeply immunocompromized patients who often have multiple infections.

Для цитирования: Poizot-Martin I, Lafeuillade A, Dhiver C, Xeri L, Bouabdallah R, Gamby T, Gastaut J A. [Cutaneo-mucosal hyperpigmentation in AIDS. 4 cases].. Presse medicale (Paris, France : 1983). 1991.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.